RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2006, Volume 8, Number 4, Pages 13–18 (Mi vmj134)  

This article is cited in 1 scientific paper (total in 1 paper)

On the solution of the wave equation with inexactly specified Fourier coefficients of the function specifying the initial profile of the string

N. D. Vysk

Moscow State Aviation Technological University

Full text: PDF file (123 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.5
Received: 07.03.2006

Citation: N. D. Vysk, “On the solution of the wave equation with inexactly specified Fourier coefficients of the function specifying the initial profile of the string”, Vladikavkaz. Mat. Zh., 8:4 (2006), 13–18

Citation in format AMSBIB
\Bibitem{Vys06}
\by N.~D.~Vysk
\paper On the solution of the wave equation with inexactly specified Fourier coefficients of the function specifying the initial profile of the string
\jour Vladikavkaz. Mat. Zh.
\yr 2006
\vol 8
\issue 4
\pages 13--18
\mathnet{http://mi.mathnet.ru/vmj134}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434613}
\elib{http://elibrary.ru/item.asp?id=11621523}


Linking options:
  • http://mi.mathnet.ru/eng/vmj134
  • http://mi.mathnet.ru/eng/vmj/v8/i4/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Osipenko K.Yu., Wedenskaya E.V., “Optimal recovery of solutions of the generalized heat equation in the unit ball from inaccurate data”, J. Complexity, 23:4-6 (2007), 653–661  crossref  mathscinet  zmath  elib  scopus
  • Владикавказский математический журнал
    Number of views:
    This page:145
    Full text:44
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019